# SDR CALA2014071600938

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5690U8
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 48 - 5 BETWEEN STATION 907 & 927 DAMAGED DURING REMOVAL.  PART WAS CUT INTO, 69Y37 RA.  REMOVED DAMAGED INTERCOSTAL, DRILLED NEW INTERCOSTAL & INSTALLED NEW INTERCOSTAL PN 147A5690V8 IAW SRM-51-40-02 & IAW UAL ECRA 5320-02270 REV 69Y37 RA.
